Strong laws of large numbers for arrays of row-wise exchangeable random elements
Robert Lee Taylor and
Ronald Frank Patterson
International Journal of Mathematics and Mathematical Sciences, 1985, vol. 8, 1-10
Abstract:
Let { X n k , 1 ≤ k ≤ n , n ≤ 1 } be a triangular array of row-wise exchangeable random elements in a separable Banach space. The almost sure convergence of n − 1 / p ∑ k = 1 n X n k , 1 ≤ p < 2 , is obtained under varying moment and distribution conditions on the random elements. In particular, strong laws of large numbers follow for triangular arrays of random elements in(Rademacher) type p separable Banach spaces. Consistency of the kernel density estimates can be obtained in this setting.
Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/8/863212.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/8/863212.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:863212
DOI: 10.1155/S0161171285000126
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().